# SDR HEEA086569

- Difficulty date: May 22, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N1546G
- Make and model: Skrsky S76A
- Aircraft serial: 760076
- Aircraft time: 20,493 hours
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 7655009005105
- Part serial: 1111
- Condition: Inoperative
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GENERATOR INOPERATIVE. SENT FOR WARRANTY REPAIR.
